Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Puffy eyes, taken various antihistamines but in vain. How long should I take anything before I see results?

Hi there. I m hoping you can help.. I am having severe allergies the worst I ve ever had.. My eyes are so puffy I look like I got punched in the face! I took some Benedryl this morning my symptoms are better but the puffiness is not.. How long until it starts working? Also I might add Ive tried everything this week Zyrtec, sudafed etc but I only took one dose as I can t really function on any meds.. How long should I take anything before i see results? Thanks in advance
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
You will have to take antihistaminics for slightly longer duration before you see the results. Take allegra 120 mgm once a day and take a montair 10 mgm at night. Use cromal eye drops two or three times a day. For faster relief, take a short course of nsteroids, 20 mgm of prednisolone once a day.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor